# SDR DALA14032796801

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 60,461 hours, 17,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVER HEAD EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY FUSE IAW AMM 33-51-07. OPS CHECKED GOOD.
